# SDR CA110922004

- Difficulty date: September 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,749 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PAX SIGN, CB E13 POPPED BEFORE DEPARTURE. (PASSENGER SIGNS - OPTION 2)  THE WIRE REINFORCEMENT THAT IS PART OF THE DUCTING HAS BECOME EXPOSED AND SHORTED THE ORDINANCE SIGN TERMINALS LOCATED ABOVE IT.  THE ORDINANCE SIGN CONTACTS ARE NORMALLY EXPOSED.  FOUND CONNECTOR ON NO SMOKING SIGN SHORTED.  CONNECTOR REPLACED.  FOUND VENT DUCT ABOVE R1 O/H + NO SMOKING SIGN DAMAGED AND WIRE FROM DUCT SHORTING NO SMOKING SIGN.  FOUND BURN MARKS AND DAMAGE TO DUCT, SIGN, O/H PANEL AND CEILING INSULATION.  NEW INSULATION BLANKETS INSTALLED.
